# SDR USAA000659

- Difficulty date: May 1, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, 178 BULKHEAD, LBL 5.7 AND WL 202 AND 199.  INSTALLED DOUBLER PER TR 53-10-07 REV A.  (M)
